| Model Number |
1003330 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 are filed under separate medwatch report numbers.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous unknown artery.Two guidewire accessory kits copilots were noted to leak back and noted to be used throughout the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.However, a review of the complaint history of the reported lot revealed similar complaints from this lot, indicating there is a potential quality issue.The investigation determined the reported leak/splash appear to be a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.